# SDR UPS08652725

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 33,591 hours, 11,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T0130U39
- Condition: Cracked
- Location: Bs 1085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMPT BS 1085 LBL 26 UNDER FLOOR CHORD ANGLE CRACK.  CRACK LENGTH .6250", AFT CARGO COMPT BS 1085 LBL 26 UNDER FLOOR CHORD ANGLE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02.
